# SDR SWAA2017110117535

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 19,684 hours, 8,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105924005
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT LENS DAMAGED AT ROW 25.  R&R LENS IAW AMM.
